RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 163–164 (Mi umn2539)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the group $K_0$ of a continuous family of algebras $A_\theta$

V. M. Manuilov


Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 206–207

Bibliographic databases:

MSC: 22D25, 20K30, 20F05
Received: 13.10.1988

Citation: V. M. Manuilov, “On the group $K_0$ of a continuous family of algebras $A_\theta$”, Uspekhi Mat. Nauk, 44:3(267) (1989), 163–164; Russian Math. Surveys, 44:3 (1989), 206–207

Citation in format AMSBIB
\Bibitem{Man89}
\by V.~M.~Manuilov
\paper On the group $K_0$ of a~continuous family of algebras $A_\theta$
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn2539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024054}
\zmath{https://zbmath.org/?q=an:0711.46053|0683.46047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..206M}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 206--207
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300017}


Linking options:
  • http://mi.mathnet.ru/eng/umn2539
  • http://mi.mathnet.ru/eng/umn/v44/i3/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Manuilov, “Diagonalization of operators over continuous fields of $C^*$-algebras”, Sb. Math., 188:6 (1997), 893–911  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:125
    Full text:46
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019